Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What can cause headache, dizziness and bloating of stomach ?

Hi , I had to come of my implant a few weeks ago as I was suffering with headaches , sickness , dizzyness and tired all the time . After removal i thought it would get better . But it hasnt , i still feel the same . This started about 2 months before i had the implant out and i had had it in for 2 years with no problems . My tummy is so swollen i look like I am 5 months pregnant ! I also have to urinate alot more than normal and i have bleeding gums . I am very confused .I also took a pregnancy test and it was negative . Thanks
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It seems that uou might have infection in genital tract and urinary infection as well.
Go for ultra sound.
go for urine test.
After report go for treatment accordingly.
ok and bye.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, most common side effect of implant is palvic or urinary infection. you may be suffering from these infection. your symptoma shows you have suffering from eighter PID or UTI. you should consult with your doc , start antibiotics. when infection become subside you feel better. do not worry this is curable.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor